# SDR DKAA98003

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N192R
- Make and model: Amd FALCON20
- Aircraft serial: 192
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Switch
- Part number: A2238012
- Condition: Failed
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DOORS WOULD NOT CLOSE AFTER TAKEOFF.  CLEANED AND ADJUSTED LT MLG DOOR ACTUATOR SWITCH.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.  (X)
